MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58; DOUBLE MOBILITY ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58; DOUBLE MOBILITY ACETABULAR CUP
Model Number 01.32.158MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2020: lot 165910: (b)(4) items manufactured and released on 18-jan-2017.Expiration date: 2022-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional implant involved: liner: mpact dm 01.26.2858mhc double mobility hc liner 28/dmi (k092265) lot.1905492.Batch review performed on 26 february 2020: lot 1905492: (b)(4) items manufactured and released on 17-sept-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional implant involved: stem: sms solid 01.36.068 sms solid stem lat size 8 (k181693) lot.182410.Batch review performed on 26 february 2020: lot 182410: (b)(4) items manufactured and released on 07-ago-2018.Expiration date: 2023-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1905634.Batch review performed on 26 february 2020: lot 1905634: (b)(4) items manufactured and released on 01-ago-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported events.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is (b)(6).20 days after primary surgery the surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø58
Common Device Name
DOUBLE MOBILITY ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9811230
Report Number3005180920-2020-00151
Device Sequence Number2921900
Product Code LPH
UDI-Device Identifier07630030861000
UDI-Public07630030861000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Model Number01.32.158MB
Device Catalogue Number01.32.158MB
Device Lot Number165910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;